Send to

Choose Destination
Math Biosci. 1990 Jun;100(1):49-67.

Some optimal control problems in cancer chemotherapy with a toxicity limit.

Author information

Department of Applied Mathematics, University of New South Wales, Kensington, Australia.


We investigate some models of a cancer chemotherapy problem where the normal cell population must be maintained above a lower limit and a measure of the total drug use is bounded as a limit of toxicity. Three sets of objective functions are analyzed, and some numerical solutions are provided for the last case. In all cases the structure of the optimal solution is similar, including a bolus application of drug followed later by continuous infusion.

[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center